# SDR DXTA022220213791

- Difficulty date: February 16, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 10,258 hours, 4,988 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653154
- Part serial: 3214
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTION LOOP FAULT CAS: DURING FLIGHT AMBER CAS "FIRE DETECTION LOOP FAULT" AND FIRE DETECTION, LEFT, LOOP A, FAULT ILLUMINATED. FOLLOWED QRH PROCEDURE. REPEAT WRITEUP // SIGN OFF // REMOVED AND REPLACED L/H FIRE DETECTION CONTROL UNIT IAW GULFSTREAM G450 AMM 26-15-01. PERFORMED ADJUSTMENT TEST OF FIRE DETECTION UNIT IAW GULFSTREAM G450 AMM 26-15-01. SYSTEM OPS CHECK GOOD, NO DISCREPANCIES NOTED AT THIS TIME. THIS CLEARS MEL.
